Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734154.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On the error term of a lattice counting problem
Authors:Bordellès, Olivier; Luca, Florian; Shparlinski, Igor E.
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Journal of Number Theory
Journal Abbrev.:J. Number Theory
Volume:182
Start Page:19
End Page:36
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.jnt.2017.07.019
URL:http://dx.doi.org/10.1016/j.jnt.2017.07.019
Full Text:
You have privileges to view the following file(s):
Bordelles_On the error term_2018.pdf  [348,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.